# SDR DALA2025101707587

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 76,593 hours, 25,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR REPORTED HARD TO CLOSE.   PERFORMED ADJUSTMENT/ RIG OF R-1 PAX DOOR PER B757 AMM 52-11. R- 1 DOOR OPERATES GOOD. (6532736)
